# SDR ASOA20121217159

- Difficulty date: December 17, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N14925
- Make and model: Emb EMB-145EP
- Aircraft serial: 145004
- Aircraft time: 30,489 hours, 29,636 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334048
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX THE RT UPPER FUSELAGE SKIN AT FRAME 75 WAS FOUND TO BE CRACKED.  THE SKIN WAS REPAIRED IAW EC 5330-02353 AND THE DISCREPANCY CLEARED.
